# SDR DHL2004363002

- Difficulty date: January 26, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLAPS DID NOT EXTEND WITH FL 8 SELECTED.  PERFORMED ABNORMAL PROCEDURE LANDED SL16/FL 0.  ON TOUCHDOWN, FLAPS EXTENDED TO 8 DEGREES.  CHECKED SERVICING ON THE FLAP CONTROL UNIT, DUPLEX AND SIMPLEX BEVEL GEARBOXES, TORQUE LIMITERS, DOWN DRIVE GEARBOXES, AND FLAP TEE GEARBOXES AS PER M/M 12-13-27.  ALL GEARBOXES SERVICED NORMALLY.  OPERATED FLAPS PER M/M 27-50-00.  FLAPS OPERATE NORMALLY.
